# SDR ASOA201100935

- Difficulty date: May 9, 2011
- Submitted: May 13, 2011
- Operation: Air carrier
- Aircraft: N759EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10211
- Aircraft time: 15,820 hours, 10,963 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 977-1047
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON LOWER EXTERNAL SKIN FROM FS 977-1047, S22R TO S25L. REMOVED DAMAGE FROM SKIN IAW SRM 53-00-01-010-001-A01.  PERFORMED UT THICKNESS INSPECTION. CUT OUT DAMAGE IAW  REO 670-53-61-735.  CUT OUT AREAS NDT IAW REO 670-53-61-735.   CUT LINES ARE CRACK FREE.    FABRICATED REPAIR PARTS IAW  REO 670-5-61-735.
